آمار

تعداد نشریات27
تعداد شماره‌ها557
تعداد مقالات5,770
تعداد مشاهده مقاله8,025,733
تعداد دریافت فایل اصل مقاله5,394,500
G¨uner, E., Ayg¨un, H.. (1401). Spherical fuzzy soft sets: Theory and aggregation operator with its applications. نشریه علمی دانشگاه سیستان و بلوچستان, 19(2), 83-97. doi: 10.22111/ijfs.2022.6789
E. G¨uner; H. Ayg¨un. "Spherical fuzzy soft sets: Theory and aggregation operator with its applications". نشریه علمی دانشگاه سیستان و بلوچستان, 19, 2, 1401, 83-97. doi: 10.22111/ijfs.2022.6789
G¨uner, E., Ayg¨un, H.. (1401). 'Spherical fuzzy soft sets: Theory and aggregation operator with its applications', نشریه علمی دانشگاه سیستان و بلوچستان, 19(2), pp. 83-97. doi: 10.22111/ijfs.2022.6789
G¨uner, E., Ayg¨un, H.. Spherical fuzzy soft sets: Theory and aggregation operator with its applications. نشریه علمی دانشگاه سیستان و بلوچستان, 1401; 19(2): 83-97. doi: 10.22111/ijfs.2022.6789


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.